Czechoslovak Mathematical Journal

Vol. 54, No. 3, 2004 · Contents


Joo Bong Kim, Deok Ho Lee, Woo Youl Lee, Chun-Gil Park, Jae Myung Park:
The $ s$-Perron, $\rm sap$-Perron and $\rm ap$-McShane integrals

M. Silhavy:
On semiconvexity properties of rotationally invariant functions in two dimensions

Sangwon Park, Eunha Cho:
Injective and projective properties of $R[x]$-modules

Ayhan Serbetci, Ismail Ekincioglu:
Boundedness of Riesz potential generated by generalized shift operator on $ Ba$ spaces

A. Boccuto, B. Riecan:
On the Henstock-Kurzweil integral for Riesz-space-valued functions defined on unbounded intervals

Hector Freytes:
An algebraic version of the Cantor-Bernstein-Schroder theorem

J. Adamek, J. Rosicky:
On pure quotients and pure subobjects

F. Guillen-Gonzalez:
Density-dependent incompressible fluids with non-Newtonian viscosity

Lee Tuo-Yeong:
A full characterization of multipliers for the strong $\rho$-integral in the euclidean space

M. Abel, J. Arhippainen:
Locally m-pseudoconvex topologies on locally A-pseudoconvex algebras

Varaporn Saenpholphat, Ping Zhang:
On connected resolving decompositions in graphs

Claudia Gomez-Wulschner, Jan Kucera:
Sequentially complete inductive limits and regularity

Mica S. Stankovic, Svetislav M. Mincic, Ljubica S. Velimirovic:
On equitorsion holomorphically projective mappings of generalized Kahlerian spaces

Donatella Bongiorno:
Riemann-type definition of the improper integrals

Maria Joita:
Tensor products of Hilbert modules over locally $C^*$-algebras

Mihail Megan, Bogdan Sasu, Adina Luminita Sasu:
Exponential expansiveness and complete admissibility for evolution families

Daniyal M. Israfilov:
Approximation by $p$-Faber-Laurent rational functions in the weighted Lebesgue spaces

Witold Seredynski:
Some characterization of locally nonconical convex sets

Assaf Goldberger, Michael Neumann:
An improvement of an inequality of Fiedler leading to a new conjecture on nonnegative matrices

Shahabaddin Ebrahimi Atani:
On prime modules over pullback rings

T. S. Kopaliani:
On some structural properties of Banach function spaces and boundedness of certain integral operators

Eva Murtinova:
Remarks on dense subspaces


[Contents of Czechoslovak Mathematical Journal]